# SDR DALA2022031401650

- Difficulty date: March 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,725 hours, 21,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1420 BTW S-25L TO S-27L. CORRECTIVE ACTION: SUMMARY OF RNC 00221. FRAME STA 1420 BTW S-25L TO S-27L. WAS REPAIRED PER ER/A 520621-14AD REV. A. SECTION III PERMANENT REPAIR AND PRI REV. 2. (2149549)
